# SDR AALA202510129316

- Difficulty date: October 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 30,967 hours, 15,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: POSSIBLE FUME EVENT TOWARDS REAR OF AC ONLY ON INITIAL CLIMB THEN AGAIN ON IDLE DESCENT, NEVER ON GROUND AFT FA DETECTED ACRID EXHAUST TYPE ODOR.DESCRIBED AS SMELLY FEET AND METALLIC.    NOT DETECTED WHILE ON GROUND AIR OR APU BLEED.   (OPEN)
